Extremes of chi-square processes with trend

Details

Ressource 1Download: BIB_3BC69AB90E59.P001.pdf (429.55 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_3BC69AB90E59
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Extremes of chi-square processes with trend
Journal
Probability and Mathematical Statistics
Author(s)
Liu P., Ji L.
Publication state
Published
Issued date
2016
Peer-reviewed
Oui
Volume
36
Number
1
Pages
1-20
Create date
23/02/2015 14:03
Last modification date
21/08/2019 6:08
Usage data